# SDR USAA980526

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND CORROSION ON LAV FLOORBEAM, 6 AREAS, .375 INCH WIDE .035 INCH DEEP AT STATION 980 RT LAV AT HOLD DOWN HOLES.  (M)
